On starlikeness of Libera transform

Nunokawa, Mamoru and Sokol, Janusz (2015) On starlikeness of Libera transform. Sains Malaysiana, 44 (1). pp. 155-158. ISSN 0126-6039


Official URL: http://www.ukm.my/jsm/


Let A denote the class of functions f that are analytic in the unit disc D and normalized by f (0) = f ʹ(0) – 1 = 0. In this paper conditions are determined for starlikeness of the Libera integral of functions such that ⎪arg {f ʹ}⎪ < δ in D. The results of Miller and Mocanu (2002) on Libera transform of functions with bounded turning are improved.

Item Type:Article
Keywords:Nunokawa’s lemma; starlike functions; strongly starlike functions
Journal:Sains Malaysiana
ID Code:8247
Deposited By: ms aida -
Deposited On:01 Feb 2015 10:47
Last Modified:14 Dec 2016 06:46

Repository Staff Only: item control page